# SDR ASAA0480624

- Difficulty date: December 27, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802510
- Condition: Dented
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, FUSELAGE DENTED BETWEEN LONGERON 16R AND 17R.  RECONTOURED DENT AND INSTALLED DOUBLER.  (M)
